# SDR YENA2025110401085

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N987JT
- Make and model: Airbus A321-231
- Aircraft serial: 07855
- Aircraft time: 33,067 hours, 6,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EPSU BATTERYS 13WL 14WL DEPLETED; REF STS W/O W004017 N/R N0221. INSTALLED NEW SLIDE AT DOOR 832(L4) IAW A321 AMM 25-62-44-400-007-A FN # 7502MM FUNCTIONAL CHECK GOOD, PERFORMED OPS TEST ESCAPE SLIDE 832 (L4) AFT DOOR IAW A321 AMM 25-62-44-400-007-A SUBTASK 25-62-44-710-061-C STEP 1-6 OP TEST OK."
